Is this a result of my adderal or lexapro in on ? Or is it something else ?
chrissg,,, Please because of the new change this is really a great guestion for you doctor..from what i seen this could be one or both causeing this and now that you are taking them both it compounds the problem..Please don't waste anytime give your doctor a call today... and make sure when your in a sitting or laying position swing your legs to the floor sit up..for a few minutes then get up you do not need any falls.or worse... chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Oct 2009 • 6 answers
Does anyone else have a ringing in their ears from taking prozac? Me left ear has been ringing a lot
Posted 19 Sep 2010 • 2 answers
Posted 13 Nov 2013 • 2 answers
Posted 26 Aug 2015 • 2 answers
I've been on lexapro for 5 months and forgot to take it the other night...woke up and took it in the
Posted 17 Feb 2016 • 3 answers